K Ramachandra - A large value theorem for $\zeta(s)$.

hrj:130 - Hardy-Ramanujan Journal, January 1, 1995, Volume 18 - 1995 - https://doi.org/10.46298/hrj.1995.130
A large value theorem for $\zeta(s)$.Article

Authors: K Ramachandra 1

In this paper, we prove a slight improvement of Huxley's zero-density estimate for $\zeta(s)$ near the line ${\rm Re}(s)=\frac{3}{4}$.

Volume: Volume 18 - 1995
Published on: January 1, 1995
Imported on: March 3, 2015
Keywords: Montgomery Vaughan theorem,large value theorem,[MATH] Mathematics [math]

Consultation statistics

This page has been seen 136 times.
This article's PDF has been downloaded 180 times.